# SDR 2005UALA00652

- Difficulty date: July 12, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 63,462 hours, 7,956 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT ROW 58 LT, ROW 35 LT, LT MID GALLEY, ROW 56 RT, ROW 4A AFT SECTION, ROW 5F AFT SECTION.  EEL LIGHTS BURNED OUT, REPLACED OK.
